# SDR DALA2019080624630

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 50,204 hours, 20,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27 IN AISLE EMERGENCY EXIT SIGN MISSING COVER.  R & R THE DAMAGED EMERGENCY EXIT SIGN COVER ON OVERHEAD EXIT SIGN.
